当前位置: X-MOL 学术Nagoya Math. J. › 论文详情
MULTIPLICATION FORMULAS AND SEMISIMPLICITY FOR $q$ -SCHUR SUPERALGEBRAS
Nagoya Mathematical Journal ( IF 0.638 ) Pub Date : 2018-04-30 , DOI: 10.1017/nmj.2018.12
JIE DU; HAIXIA GU; ZHONGGUO ZHOU

We investigate products of certain double cosets for the symmetric group and use the findings to derive some multiplication formulas for the $q$ -Schur superalgebras. This gives a combinatorialization of the relative norm approach developed in Du and Gu (A realization of the quantum supergroup $\mathbf{U}(\mathfrak{g}\mathfrak{l}_{m|n})$ , J. Algebra 404 (2014), 60–99). We then give several applications of the multiplication formulas, including the matrix representation of the regular representation and a semisimplicity criterion for $q$ -Schur superalgebras. We also construct infinitesimal and little $q$ -Schur superalgebras directly from the multiplication formulas and develop their semisimplicity criteria.
更新日期:2020-02-06

 

全部期刊列表>>
化学/材料学中国作者研究精选
Springer Nature 2019高下载量文章和章节
《科学报告》最新环境科学研究
ACS材料视界
自然科研论文编辑服务
中南大学国家杰青杨华明
剑桥大学-
中国科学院大学化学科学学院
材料化学和生物传感方向博士后招聘
课题组网站
X-MOL
北京大学分子工程苏南研究院
华东师范大学分子机器及功能材料
中山大学化学工程与技术学院
试剂库存
天合科研
down
wechat
bug